Advances in Differential Equations

Local behaviour of the solutions of a class of nonlinear elliptic systems

Marie-Francoise Bidaut-Veron

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Here we study the behaviour near a punctual singularity of the positive solutions of semilinear elliptic systems in ${\mathbb R}^{N}(N\geq 3)$ given by \[ \left\{ \begin{array}{c} \Delta u+\left| x\right| ^{a}u^{s}v^{p}=0, \\ \Delta v+\left| x\right| ^{b}u^{q}v^{t}=0, \end{array} \right. \] (where $a,b,p,q,s,t\in $ ${\mathbb R}$ , $p,q>0,s,t\geq 0$). We describe the first undercritical case, and the sublinear and linear cases. The proofs do not use any variational methods, but lie essentially upon comparison properties between the two solutions $u$ and $v$, and the properties of the subsolutions and supersolutions of the scalar equation \[ \Delta f+\left| x\right| ^{\sigma }f^{\eta }=0 \] ($\sigma ,\eta \in $ ${\mathbb R}$ , $\eta >0$). This extends the classical study of the scalar equation when $0 <\eta <\max $ $(N,(N+\sigma ))/(N-2)$.

Article information

Source
Adv. Differential Equations Volume 5, Number 1-3 (2000), 147-192.

Dates
First available in Project Euclid: 27 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.ade/1356651382

Mathematical Reviews number (MathSciNet)
MR1734540

Zentralblatt MATH identifier
1005.35037

Subjects
Primary: 35B40: Asymptotic behavior of solutions
Secondary: 35B05: Oscillation, zeros of solutions, mean value theorems, etc. 35J60: Nonlinear elliptic equations

Citation

Bidaut-Veron, Marie-Francoise. Local behaviour of the solutions of a class of nonlinear elliptic systems. Adv. Differential Equations 5 (2000), no. 1-3, 147--192. https://projecteuclid.org/euclid.ade/1356651382.


Export citation